# SDR UIEA2011051300258

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,587 hours, 9,887 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150423
- Part serial: SH291
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT DUE TO "GEAR TILT" (BODY L/GEAR TRUCK POSITIONING ACTUATOR AND FWD ATTACH BOLT REPLACED IAW MM. LT BODY GEAR AND WHEEL WELL AREA INSPECTED AND NO DAMAGE EVIDENT.)
